# SDR ABXA20140710237

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 82,583 hours, 38,640 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Dcu
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT FIRST OFFICER'S PRIMARY FLIGHT DISPLAY & NAVIGATION DISPLAY BLANKED OUT.  REPLACED DATA CONCENTRATOR UNIT.  NO OTHER ACTION TAKEN & NO FURTHER FAULTS OCCURRED REGARDING THE BLANKING OF THE FIRST OFFICER'S PRIMARY FLIGHT DISPLAY & NAVIGATION DISPLAY.
